Instantaneous shrinking of the support of energy solutions

Kersner, R. and Shiskov, A. (1996) Instantaneous shrinking of the support of energy solutions. JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 198 (3). pp. 729-750.

Full text not available from this repository.
Item Type: Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Depositing User: Eszter Nagy
Date Deposited: 11 Dec 2012 14:51
Last Modified: 11 Dec 2012 14:51
URI: http://eprints.sztaki.hu/id/eprint/1158

Update Item Update Item